# SDR DALA2024122612000

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,721 hours, 24,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 CORROSION ON FRAMES (2 EAS) STA. 1540 AND 1560 BTW S-28R TO S-29R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00084: ON FRAME STA. 1540 BTW S -28R TO S-29R AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 622986-14AD REV. ORIGINAL SECTION I AND PRI 622986-14 REV.2. (0726037)
